# SDR SWAA960591

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, PRESSURIZATION FAILED IN AUTO MODE, WENT STANDBY MODE, BUT CABIN PRESSURE CONTINUED TO CLIMB.  SWITCHED TO MANUAL MODE AND DESCENDED TO 10,000 FT.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT MCI.  INSPECTED AND OPERATION CHECKED PRESSURIZATION SYSTEM NORMAL PER BOEING M/M.
